کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4641893 1341323 2008 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Almost sure and moment exponential stability of Euler–Maruyama discretizations for hybrid stochastic differential equations
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Almost sure and moment exponential stability of Euler–Maruyama discretizations for hybrid stochastic differential equations
چکیده انگلیسی

Positive results are derived concerning the long time dynamics of numerical simulations of stochastic differential equation systems with Markovian switching. Euler–Maruyama discretizations are shown to capture almost sure and moment exponential stability for all sufficiently small timesteps under appropriate conditions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 213, Issue 1, 15 March 2008, Pages 127–141
نویسندگان
, , ,